# SDR AALA202308155337

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A320*
- Aircraft serial: 7034
- Aircraft time: 22,636 hours, 8,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30664515
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TROUBLESHOOTING ON EMERGENCY POWER SUPPLY UNIT 10WL FAULT MESSAGE MAINTENANCE FOUND THE R1 DOOR SLIDE WHICH WAS JUST INSTALLED WAS INOPERATIVE AND WAS BAD FROM STOCK DUE TO A BROKEN BACK PLATE. THE SLIDE WAS REMOVED FROM THE AIRCRAFT AND A SERVICEABLE SLIDE WAS INSTALLED.
